# SDR ASAA2018121627420

- Difficulty date: December 16, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41731
- Aircraft time: 24,095 hours, 7,777 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL. LIGHT EXTINGUISHES WITH MASTER CAUTION. GROUNDED - YES. PERFORMED FIM 21-62 TASK 801. LAST FLIGHT LOGGED "RAM AIR ACT" FAULT, FAULT CLEARED, BITE VERIFY NML PER SAME.
